# SDR AALA202201211840

- Difficulty date: December 15, 2021
- Submitted: January 21, 2022
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 55,591 hours, 33,582 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: 4101
- Condition: Leaking
- Location: Aft
- Part time: 29,198 hours, 16,559 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SWEET AND DIRTY SOCK SMELL IN COCKPIT AND CABIN DURING CLIMB AND DESCENT, DISSIPATED IN CRUISE.   REPLACED APU WITH SERVICEABLE UNIT IAW WORKCARD 49-94-11, LEAK AND OPS CHECK GOOD.
